# SDR SWAA2015030937275

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 57,931 hours, 45,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6550815
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE TO FLAP FAIRING ANGLE CRACKED OTBD OF NR 3 FLAP JACKSCREW.  R & R  ANGLE IAW SRM.
